Dieting with Obstacles - OMG! I've gained so much!! :(




View Full Version : OMG! I've gained so much!! :(


Lilian
06-16-2006, 01:37 PM
Im feeling SO frustrated, because despite my exercises and my low calorie diet (800 calories a day), I've gained 100 pounds since January. This is just too much, I feel incredibly depressed because no matter how hard I try I can't lose anything.

I was weighing 160 in late January, and since then my weight has been climbing to limits I never thought as possible. My highest weight long ago had been around 240 pounds, and now I'm 260. .. i can't believe it!

I underwent RA-I and since then everything has been so terrible, I feel exhausted all the time. Even if I feel down, I do my exercises (20 minutes two times a day) and eat healthy (and no, I don't abuse 'healthy' foods, I only eat 800 calories a day in a balanced way and I don't eat any fruit or anything sweet, just lean cuts and vegetables). I'm taking prednisone, I don't know if it's contributing to anything but my whole face is swollen, even my engagement ring won't fit properly, lest say my clothes .. . :(

I've heard that some people can't lose weight once they become hypothyroid. I dunno if its true, but I've had my medications adjusted, I control my calories, I do my exercises . ..and Ive gained weight!!!, so maybe Im one of the x-tremely odd cases of people who can't lose. I wonder what's happening? this is so strange.


Greetings

Lilian


Mercee
06-16-2006, 01:45 PM
What does you Dr. have to say?

QuilterInVA
06-16-2006, 02:16 PM
Being hypothyroid and having lost 200 pounds and maintained it for years, you can lose weight but you'll only gain on 800 calories. That is not enough and your are further damaging your thyroid. You need to get in touch with a nutritionist and work out a healthy diet and the weight will come off. Something similar to South Beach, WW Core, Sugar Busters or the Zone works well. I do SB myself.


lilybelle
06-16-2006, 04:06 PM
I have been on prednison for over 3 yrs. and it does make you hungry. I think a nutritionist could help you, I'm afraid you aren't getting enough calories. Good luck and best wishes. Know that even with health problems, that weight loss can be achieved through proper eating and exercise.

Ellen
06-17-2006, 11:37 PM
With so few calories, you are making your body think it is starving, and so it is slowing down your metabolism. Unfortunately, some of us are very efficient at this. I am one who has a terribly hard time losing ANY weight. I do Sugarbusters, and it does work...but I also was recently diagnosed as diabetic, and the insulin problems make it even harder to lose.

If you are exercising regularly, and only eating 800 calories and still gaining, you need a new doctor!